# SDR AALA981047

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 720/770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 28R END FITTING AT STATION 720 PLUS 720 PLUS 10.  INSTALLED REPAIR ANGLES AND REMOVED CORROSION, TREATED AND PRIMED IAW ESO 11697, DATED 5-4-98.  (M)
